On application of linear algebra in classification cubic s-regular graphs of order 28p
dc.contributor.author | Imani, A. | |
dc.contributor.author | Mehdipoor, N. | |
dc.contributor.author | Talebi, A.A. | |
dc.date.accessioned | 2023-02-23T19:26:18Z | |
dc.date.available | 2023-02-23T19:26:18Z | |
dc.date.issued | 2018 | |
dc.description.abstract | A graph is s-regular if its automorphism group acts regularly on the set of s-arcs. In this paper, by applying concept linear algebra, we classify the connected cubic s-regular graphs of order 28p for each s ≥ 1, and prime p. | uk_UA |
dc.identifier.citation | On application of linear algebra in classification cubic s-regular graphs of order 28p / A. Imani, N. Mehdipoor, A.A. Talebi // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 56-72. — Бібліогр.: 24 назв. — англ. | uk_UA |
dc.identifier.issn | 1726-3255 | |
dc.identifier.other | 2010 MSC: 05C25, 20B25 | |
dc.identifier.uri | https://nasplib.isofts.kiev.ua/handle/123456789/188348 | |
dc.language.iso | en | uk_UA |
dc.publisher | Інститут прикладної математики і механіки НАН України | uk_UA |
dc.relation.ispartof | Algebra and Discrete Mathematics | |
dc.status | published earlier | uk_UA |
dc.title | On application of linear algebra in classification cubic s-regular graphs of order 28p | uk_UA |
dc.type | Article | uk_UA |
Файли
Оригінальний контейнер
1 - 1 з 1
Контейнер ліцензії
1 - 1 з 1
Завантаження...
- Назва:
- license.txt
- Розмір:
- 817 B
- Формат:
- Item-specific license agreed upon to submission
- Опис: